Wellbutrin 150 once a day has caused me to only be more depressed. Twice a day causes panic attacks. What should I do. Used to take Prozac, would that combo be good? My doctor can't see me for a month and I need to do something
Your dr could at least talk to you on the phone and order something. The other thing you can do is go to a walk in place if you have one or an er. Don't suffer anxiety like this for a month. If you take the prozac with the wellbutrin you might have a problem with serotonin. I hate to say go ahead and do it because of that.
What you'll have to do, the best thing no matter how you may feel about it, is not modify, mix or change anything until you can see the Dr. You can call, ask to be called if there's a cancellation or tell them it's an urgency, but do not self-medicate or take direction for people who are not your Dr. That, in the long term, is the best thing to do, I know you want to act now, but, well, best to hang in there.
I'm sorry Wellbutrin is affecting you so badly... I was on Wellbutrin for about 10 yrs. and it really helped... my Dr. decided to change my meds for awhile and after a yr. we tried Wellbutrin again... I had the "exact" same symptoms you are having! Have no idea why such a different result. I completely agree with the others, you shouldn't try something w/o supervision. I agree, worse case scenario go to the ER... but don't give up on trying to reach a Dr.- if he doesn't want to do a med change over the phone; I would ask for an anxiety med, just to hold you over until your next appt. Ativan, does the trick for me.
I hope you start feeling better soon... we are here for you :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2011 • 4 answers
Posted 25 Jan 2015 • 3 answers
Posted 21 Mar 2015 • 3 answers
Posted 3 Sep 2015 • 5 answers
Posted 1 day 23 hours ago • 0 answers